CC BY-NC-ND 4.0 · Laryngorhinootologie 2019; 98(S 02): S329
DOI: 10.1055/s-0039-1686522
Poster
Otology
Georg Thieme Verlag KG Stuttgart · New York

Ototoxicity by some Cancer Patients

K Tenev
1  ENT Oncology Dep., KOC Stara Zagora, Stara Zagora, Bulgaria
,
M Hristova
2  Chemotherapy, KOC Stara Zagora, Stara Zagora, Bulgaria
› Author Affiliations
Further Information
MD, Phd Kiril Tenev
ENT Oncology Dep., KOC Stara Zagora,
Tsar Simeon Veliki #127, 6000
Stara Zagora, Bulgaria

Publication History

Publication Date:
23 April 2019 (online)

 

    Introduction:

    Cisplatin is common drug for treatment of some malignant tumors. Hearing loss, tinnitus and vertigo are very often side effects by oncology patients who are treated with combinations with other drugs – Antibiotics, Analgetics, Other anticancer drugs, Cardiovascular drugs, Neurologic drugs. Sensoneural Hearing loss – hight frecuency sounds -4000 – 8000 Hz/1/are commonly affected.

    Material and methods:

    We observed 34 patients/16 female and 18 male/who were treated with Cisplastin combinated with other drugs. We tried to systemize the most common groups of drugs that increase hearing loss in combination with Cisplatin 50 mg/m2 i.v. 1,8 day., Vinorelbin 25 mg/m2 i.v. 1,8,15 day

    Results:

    We recommend to discuss clinical strategy to prevent this side effects, when combinating this therapy with other drugs. We constatated that Ototoxicity/60 db SNHL/increases the side effects when Cisplatin is combined with other medicaments.

    Conclusion:

    Cisplatin is widely used anticancer drug which causes irreversible hearing loss/5/.

    Doctors should be familiar with the common side effects of some anticancer drugs they usually use with combination with others ototoxic dugs.

    It is very important to discus treatment of Patients presenting for the first time with an otologic symptoms.


    #
    MD, Phd Kiril Tenev
    ENT Oncology Dep., KOC Stara Zagora,
    Tsar Simeon Veliki #127, 6000
    Stara Zagora, Bulgaria